A New Weibull Generalized-G Family of Distributions with Applications

A New Weibull Generalized-G Family of Distributions with Applications

  • Broderick Oluyede Botswana International University of Science and Technology
  • Whatmore Sengweni Botswana International University of Science and Technology
  • Boikanyo Makubate Botswana International University of Science and Technology

Abstract

A new family of generalized distributions called the new Weibull Generalized-G (NWG-G) family of distributions is proposed and studied. Structural properties of the new family of distributions including moments, conditional moments, mean and median deviations, Bonferroni and Lorenz curves, distribution of the order statistics and R´enyi entropy are derived. Maximum likelihood estimation technique is used to estimate the model parameters. A simulation study is conducted to examine the bias and mean square error of the maximum likelihood estimators. Applications to real data sets to illustrates the usefulness of the generalized family of distributions are given.

Author Biographies

Broderick Oluyede, Botswana International University of Science and Technology

Department of Mathematics and Statistical Sciences, Professor of Mathematics and Statistics

Boikanyo Makubate, Botswana International University of Science and Technology

Department of Mathematics and Statistical Sciences, Professor of Mathematics and Statistics

Published
2021-05-02
How to Cite
OLUYEDE, Broderick; SENGWENI, Whatmore; MAKUBATE, Boikanyo. A New Weibull Generalized-G Family of Distributions with Applications. Eurasian Bulletin of Mathematics (ISSN: 2687-5632), [S.l.], v. 4, n. 1, p. 38-60, may 2021. ISSN 2687-5632. Available at: <http://www.ebmmath.com/index.php/EBM/article/view/69>. Date accessed: 19 june 2021.